# SDR 2016F00244

- Difficulty date: October 27, 2016
- Submitted: November 23, 2016
- Operation: General aviation
- Aircraft: N660W
- Make and model: Cessna 402B
- Aircraft serial: 402B0828
- Aircraft time: 12,330 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Linkage
- Condition: Broken
- Location: Mlg
- Component: Cessna
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COLLAPSED DURING ROLLOUT. MULTIPLE MAIN LANDING GEAR (MLG) LINKAGES WERE FOUND BROKEN AND THE RIGHT MLG LOWER SIDE BRACE WAS FOUND BROKEN AND BENT. NOSE GEAR WAS IN THE DOWN AND LOCKED POSITION.
